Alert archive / Maine / Wind Advisories in 2018

Wind Advisory 9, NWS Caribou, ME

October 17, 20186 counties in Maine

NWS Caribou, ME issued this wind advisory at Oct 17, 2018, 3:30 AM EDT for 6 counties in Maine. It took effect at Oct 18, 2018, 6:00 AM EDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Oct 17, 2018, 3:30 AM EDT (07:30 UTC)
In effect from
Oct 18, 2018, 6:00 AM EDT
Expired
Oct 18, 2018, 6:00 PM EDT
In force
12 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Hancock County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME, Washington County, ME

The radar

The Caribou radar (KCBW), 95 km from the middle of the area, began a volume at 07:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 00:00Z, 7.5 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 00:00Z on 2018-10-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 00:00Z on 2018-10-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1172 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

360 
WWUS71 KCAR 170730
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
330 AM EDT Wed Oct 17 2018

...Gusty Northwest winds expected on Thursday...

.Northwest winds are expected to increase to 15 to 25 mph on
Thursday with gusts up to 45 mph expected. The highest winds
will be across the higher terrain. 

MEZ001>006-010-011-015>017-029>032-171530-
/O.NEW.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
330 AM EDT Wed Oct 17 2018

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

The National Weather Service in Caribou has issued a Wind
Advisory, which is in effect from 6 AM to 6 PM EDT Thursday.

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are 
expected. Winds this strong can make driving difficult...especially
for high profile vehicles. Use extra caution.

&&

$$
7 follow-up statements
133 
WWUS71 KCAR 171417
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1017 AM EDT Wed Oct 17 2018

MEZ001>006-010-011-015>017-029>032-172230-
/O.CON.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
1017 AM EDT Wed Oct 17 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Trees
  and tree limbs could be blown down.  Power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
695 
WWUS71 KCAR 171928
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
328 PM EDT Wed Oct 17 2018

MEZ001>006-010-011-015>017-029>032-180330-
/O.CON.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
328 PM EDT Wed Oct 17 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
246 
WWUS71 KCAR 172213
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
613 PM EDT Wed Oct 17 2018

MEZ001>006-010-011-015>017-029>032-180615-
/O.CON.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
613 PM EDT Wed Oct 17 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 6 PM EDT
THURSDAY...

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
115 
WWUS71 KCAR 180405
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
1205 AM EDT Thu Oct 18 2018

MEZ001>006-010-011-015>017-029>032-181215-
/O.CON.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
1205 AM EDT Thu Oct 18 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* WINDS...Northwest 15 to 25 mph with gusts up to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
075 
WWUS71 KCAR 180657
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
257 AM EDT Thu Oct 18 2018

MEZ001>006-010-011-015>017-029>032-182200-
/O.CON.KCAR.WI.Y.0009.181018T1000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
257 AM EDT Thu Oct 18 2018

...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM THIS MORNING TO 6 PM
EDT THIS EVENING...

* WINDS...Northwest 15 to 25 mph with gusts up to 40 to 45 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

VJN
814 
WWUS71 KCAR 181925
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
325 PM EDT Thu Oct 18 2018

MEZ001>006-010-011-015>017-029>032-182200-
/O.CON.KCAR.WI.Y.0009.000000T0000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
325 PM EDT Thu Oct 18 2018

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING...

* WINDS...Northwest 20 to 25 mph with gusts up to 40 mph.

* TIMING...6 AM Thursday through 6 PM Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and scattered power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that wind gusts of 40 to 50 mph are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
998 
WWUS71 KCAR 182203
NPWCAR

URGENT - WEATHER MESSAGE
National Weather Service Caribou ME
603 PM EDT Thu Oct 18 2018

MEZ001>006-010-011-015>017-029>032-182315-
/O.EXP.KCAR.WI.Y.0009.000000T0000Z-181018T2200Z/
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
Including the cities of Allagash, Clayton Lake, Madawaska, 
Fort Kent, Frenchville, Presque Isle, Caribou, Van Buren, 
Mars Hill, Baker Lake, Billy-Jack Depot, Baxter St Park, 
Chamberlain Lake, Churchill Dam, Mount Katahdin, Millinocket, 
East Millinocket, Patten, Medway, Houlton, Hodgdon, Sherman, 
Smyrna Mills, Greenville, Monson, Blanchard, Lincoln, Howland, 
Springfield, Bangor, Brewer, Orono, Old Town, Amherst, Aurora, 
Dedham, Eastbrook, Great Pond, Orland, Calais, Grand Lake Stream,
Wesley, Perry, Princeton, Ellsworth, Bar Harbor, Bucksport, 
Castine, Eastport, Machias, Cherryfield, Dover-Foxcroft, Milo, 
Guilford, Danforth, Vanceboro, and Topsfield
603 PM EDT Thu Oct 18 2018

...WIND ADVISORY HAS EXPIRED...

The wind will continue to diminish across the region this evening,
and the wind advisory has been allowed to expire. 

$$

CB

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind advisory went out at Oct 16, 11:56 PM EDT, 3 hours 34 minutes earlier.

Area forecast discussion, Oct 16, 11:56 PM EDT, 3 hours 34 minutes before
Area Forecast Discussion
National Weather Service Caribou ME
1156 PM EDT Tue Oct 16 2018

.SYNOPSIS...
High pressure will build across the area later tonight and will
be followed by a cold front Wednesday afternoon. The coldest air
of the season arrives Wednesday night and Thursday with another
round of strong winds.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
1155 PM update...
Adjusted temps down a degree or two across NW areas per latest
observations, otherwise temperatures should begin to level off
as clouds were already spreading eastward from Quebec. No other
significant changes attm.

Previous Discussion...
For Wednesday, there may be a few sunny breaks in the morning
in the southern half of the forecast area, but thicker cloud
cover arrives in the afternoon with the cold front. The cold
front will sweep across the area in the afternoon to early
evening. Anomalously cold air aloft is arriving with the front.
Combined with relatively steep low level lapse rates, there's
actually up to 200 J/kg of SBCAPE with the front. Can't rule out
an isolated thunderstorm with the low -20C threshold, but will
not include in the forecast yet. The low freezing levels make
graupel a potential threat too. Overall QPF with the front looks
modest with less than a tenth of an inch forecast, but do
expect showers for the entire forecast area with the front. The
cold air advection behind the front is so strong, that rain
showers may already change over to snow showers in the Allagash
by Wednesday evening.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
Intense low pressure over the Maritimes will produce a strong
pressure gradient across New England Wednesday Night into
Thursday. This will result in strong gusty winds through the day
Thursday. This strong flow will also import a seasonably cold
air mass into the region with high temperatures Thursday only
in the 30s and 40s. Snow showers are also possible across
western and northern areas along with higher terrain Wednesday
Night into Thursday. A warm front will approach the region from
the southwest Thursday Night into Friday resulting in an
increase in clouds on Friday.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Another strong cold front is expected to approach the region
from the west on Saturday. This front will move across the State
later in the Day Saturday. Another cold airmass will move in
behind the cold front. Intense low pressure to the north of New
England will also produce strong gusty winds Saturday Night into
Sunday. Showers are also expected with he front Saturday into
Saturday Night. High pressure is then expected to crest over the
region late Sunday into Monday.

&&

.AVIATION /04Z WEDNESDAY THROUGH SUNDAY/...
NEAR TERM: Winds will die off and VFR conditions are expected.
Showers are possible across the area on Wednesday afternoon, but
VFR conditions are expected. Graupel and a very slight risk of
thunderstorms will occur along the front.

SHORT TERM: VFR conditions are expected Thursday and Friday.
MVFR conditions are expected Saturday. VFR conditions are
expected Sunday.

&&

.MARINE...
NEAR TERM: Small Craft Advisory conditions will continue tonight
into Wednesday, but have opted to advertise the more significant
Gale Watch that will begin Wednesday night and continue
Thursday.

SHORT TERM: Have used a blend of the Gfs and Nam for surface
winds through Friday then transition to the Super blend. Gales
are possible on Thursday as low pressure intensifies over the
Maritimes. For Waves: Expect off-shore wind wave Thursday and
Friday. Waves expected to around 7 feet off-shore Thursday
subsiding to 3 feet Friday then building back to 6-7 feet again
Saturday and Sunday as off-shore winds increase. Total Water
Level: ESTOFS storm surge guidance is handling the reverse
surge the best and will continue to incorporate in the water
level forecast. Will keep the Base tide anomaly at +0.30 along
the coast. Will also continue to adjust low tide anomaly in
Bangor to +0.10.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...None.
MARINE...Gale Watch from late Wednesday night through Thursday evening
     for ANZ050>052.

&&

Near Term...Duda
Short Term...
Long Term...
Aviation...Duda/
Marine...Duda/
Hazardous weather outlook, Oct 17, 3:30 AM EDT, 0 minutes before
Hazardous Weather Outlook
National Weather Service Caribou ME
330 AM EDT Wed Oct 17 2018

MEZ001>006-010-011-015>017-029>032-180730-
Northwest Aroostook-Northeast Aroostook-Northern Somerset-
Northern Piscataquis-Northern Penobscot-Southeast Aroostook-
Central Piscataquis-Central Penobscot-Southern Penobscot-
Interior Hancock-Central Washington-Coastal Hancock-
Coastal Washington-Southern Piscataquis-Northern Washington-
330 AM EDT Wed Oct 17 2018

...WIND ADVISORY IN EFFECT FROM 6 AM TO 6 PM EDT THURSDAY...

This Hazardous Weather Outlook is for Coastal DownEast Maine, East
Central Maine, Eastern Maine, Far Northern Maine, Interior DownEast
Maine, North Central Maine, Northern Maine and West Central Maine.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ050>052-180730-
Coastal Waters from Eastport, ME to Schoodic Point, ME out 25 NM-
Coastal Waters from Schoodic Point, ME to Stonington, ME out 25 NM-
Intra Coastal Waters from Schoodic Point, ME to Stonington, ME-
330 AM EDT Wed Oct 17 2018

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT EDT
THURSDAY NIGHT...

This Hazardous Weather Outlook is for Atlantic Coastal Waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 17, 3:33 AM EDTGale WarningCAR42 hr

Nearby

Wind Advisories in Maine, 2018Every wind advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.